# SDR UF6A970901

- Difficulty date: September 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N854AW
- Make and model: Bag ATP
- Aircraft serial: 2028
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Horn
- Condition: Inoperative
- Location: Landing Gear
- Stage of operation: DE
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

CAK - FLT 5709 - GEAR WARNING HORN IS INOP.  MAINTENANCE PERFORMED FUNCTIONAL TEST OF EXTENSION AND RETRACTION SYSTEM AND THE ELECTRICAL WARNING SYSTEM FOR THE LANDING GEAR.  ALL SYSTEMS OPS CHECKED GOOD.  NO DEFECTS NOTED.  (M)
